| Catalog Number |
F120107T |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer that powerglide leaking where the catheter meets the hub.This was noticed after placement and initial flush.Catheter had to be removed and replaced.Patient was impacted by need for additional stick to patient to replace the catheter.No further information provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak in the catheter is confirmed and was determined to be use-related.One 20 ga x 10 cm powerglide pro catheter was returned for evaluation.An initial visual observation of the returned powerglide pro catheter revealed some blood use residues throughout the device.A microscopic observation of the returned catheter showed a diagonal split just distal of the molded luer.The split was observed to have sharp fracture edges and a shiny fracture surface.The edges of the split appeared to flare outward.The catheter had characteristics of a split caused by a sharp instrument such as a needle bevel.Pulling the catheter back against the needle bevel may cause splits along the catheter shaft.This complaint will be recorded for future trending and monitoring purposes.